# SDR ASAA2016022815681

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,360 hours, 10,240 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6814
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 34,360 hours, 10,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800-28EA-16443-1, FOUND NR 1 FUEL QTY SYTEM TEST FAILED.  COMPENSATOR AND NR 1 PROBE ARE BAD.  ACFT GROUNDED.  REPLACED COMPENSATOR PROBE AND NR 1 TANK UNIT, REF AMM 28-41-21.  NR 1 FUEL QTY SYSTEM TEST GOOD, REF AMM 28-41-00-730-801. COMPARISON CHECK GOOD, REF AMM 28-41-00-720-801.
